# SDR AALA20170209001

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 51,364 hours, 24,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3425
- Condition: Inoperative
- Location: Cabin
- Part time: 47,623 hours, 22,874 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-53-00. OPS CHECKED GOOD.
